# SDR USAA960001

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 3845-5315
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 INSPECTION, FOUND CORROSION ON FLOOR BEAM BLO AT STATION 3845 T-CAP.  REMOVED SECTION OF CORRODED T-CAP FROM STATION 3845 TO 5315 AND SPLICED IN NEW SECTION PER SRM 53-21-10.  (M)
